# SDR SWAA2023101209261

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,221 hours, 39,287 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD LOWER HORIZONTAL STAB SLIDER SEAL IS CRACKED<[01] REMOVED AND REPLACED SLIDER SEAL AMM 53-31-31.;[02] C/W INSPECTION
